# SDR CALA2025103010760

- Difficulty date: September 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,372 hours, 33,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, WINDSHIELD FRAME LT SIDE HAS A CRACK INDICATION I N LOWER HORIZONTAL FLANGE AT CONTINUITY FITTING INBD HOLE.  ACCOMPLISHED INTERIM REPAIR PER HAECO REO-L25587 REV IR WITH NO DEVIATIONS IAW ECRA 5311-03394 PART 1 INTERIM REPAIR STEP 1.
